# SDR ASAA9980001

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Component: Midlandross
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT OVERWING EMERGENCY EXIT IDENTIFIERS FLASH WHEN THE AUXILIARY HYDRAULIC PUMP IS SWITCHED ON.  REPLACED THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
